Exact treatment of linear difference equations with noncommutative coefficients

Risultato della ricerca: Article

4 Citazioni (Scopus)
Lingua originaleEnglish
pagine (da-a)2147-2153
Numero di pagine7
RivistaMathematical Methods in the Applied Sciences
Volume30
Stato di pubblicazionePublished - 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cita questo

@article{2f901a6fee304e11a02aa1d35f4e721c,
title = "Exact treatment of linear difference equations with noncommutative coefficients",
author = "Antonino Messina and Anna Napoli and Jivulescu, {Maria Anastasia} and Petruccione",
year = "2007",
language = "English",
volume = "30",
pages = "2147--2153",
journal = "Mathematical Methods in the Applied Sciences",
issn = "0170-4214",
publisher = "John Wiley and Sons Ltd",

}

TY - JOUR

T1 - Exact treatment of linear difference equations with noncommutative coefficients

AU - Messina, Antonino

AU - Napoli, Anna

AU - Jivulescu, Maria Anastasia

AU - Petruccione, null

PY - 2007

Y1 - 2007

UR - http://hdl.handle.net/10447/27015

M3 - Article

VL - 30

SP - 2147

EP - 2153

JO - Mathematical Methods in the Applied Sciences

JF - Mathematical Methods in the Applied Sciences

SN - 0170-4214

ER -